# SDR R61A2025061800257

- Difficulty date: June 18, 2025
- Submitted: June 18, 2025
- Operation: Air carrier
- Aircraft: N107HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000165
- Aircraft time: 44,436 hours, 33,541 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17091899001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - CORROSION ON STGR 22R & 22L AT FR80/81.  PERFORMED SPLICE REPAIR STGR 22R & 22L BETWEEN FR80-84 IAW ETD2025-170-922403 & SRM 53-23-03 R02.
